# SDR DHL2007783

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6521795336A
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF THE LEFT WING UPPER SURFACE FOUND THE PANEL JUST OUTBOARD OF THE NR 1 SPOILER WITH SKIN DISBONDING.  W/S629-656.5 IS PANEL LOCATION.  DISBONDING AREA IS APPROX 56 SQ IN.  PANEL TO BE REPLACED.
